Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2009 (2009), Article ID 802975, 27 pages
http://dx.doi.org/10.1155/2009/802975
Review Article

Spurious Regression

Departamento de Economia y Finanzas, Universidad de Guanajuato, DCEA-Campus Marfil Fracc. I, 36250 El Establo, Guanajuato, Gto, Mexico

Received 23 January 2009; Revised 6 April 2009; Accepted 15 May 2009

Academic Editor: Ričardas Zitikis

Copyright © 2009 D. Ventosa-Santaulària. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Ventosa-Santaulària, “Spurious Regression,” Journal of Probability and Statistics, vol. 2009, Article ID 802975, 27 pages, 2009. doi:10.1155/2009/802975